Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 187, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 12, 2025, 4:22 PM EDT for Emanuel County, Montgomery County, Toombs County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 12, 2025, 4:22 PM EDT (20:22 UTC)
- Expired
- May 12, 2025, 5:00 PM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Emanuel County, GA, Montgomery County, GA, Toombs County, GA
The radar
The Robins AFB radar (KJGX), 115 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.4 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 159 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 728 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.9
The text
As transmitted.
281
WUUS52 KFFC 122022
SVRFFC
GAC107-209-279-122100-
/O.NEW.KFFC.SV.W.0187.250512T2022Z-250512T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
422 PM EDT Mon May 12 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Toombs County in southeastern Georgia...
South central Emanuel County in east central Georgia...
Southeastern Montgomery County in central Georgia...
* Until 500 PM EDT.
* At 421 PM EDT, a severe thunderstorm was located over Rock Springs,
or 9 miles northwest of Plant Hatch, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Lyons, Vidalia, Uvalda, Stillmore, Oak Park, Santa Claus, Alston,
Center, Toombs Central, Ohoopee, New Branch, Ponderosa, South
Thompson, English Eddy, Rock Springs, Cedar Crossing, Johnson
Corner, and Normantown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3212 8220 3194 8237 3196 8239 3195 8239
3204 8254 3247 8227 3243 8219 3235 8225
3235 8224 3223 8221 3218 8219 3216 8218
TIME...MOT...LOC 2021Z 213DEG 25KT 3206 8241
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
235
WWUS52 KFFC 122044
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
444 PM EDT Mon May 12 2025
GAC209-122053-
/O.CAN.KFFC.SV.W.0187.000000T0000Z-250512T2100Z/
Montgomery GA-
444 PM EDT Mon May 12 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTGOMERY COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3212 8220 3203 8229 3213 8245 3247 8227
3243 8219 3235 8225 3235 8224 3223 8221
3218 8219 3216 8218
TIME...MOT...LOC 2043Z 213DEG 25KT 3219 8231
$$
GAC107-279-122100-
/O.CON.KFFC.SV.W.0187.000000T0000Z-250512T2100Z/
Toombs GA-Emanuel GA-
444 PM EDT Mon May 12 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR CENTRAL TOOMBS AND SOUTH CENTRAL EMANUEL COUNTIES...
At 443 PM EDT, a severe thunderstorm was located over Lyons, moving
northeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lyons, Vidalia, Stillmore, Oak Park, Santa Claus, South Thompson,
Center, Ohoopee, New Branch, Ponderosa, and Johnson Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3212 8220 3203 8229 3213 8245 3247 8227
3243 8219 3235 8225 3235 8224 3223 8221
3218 8219 3216 8218
TIME...MOT...LOC 2043Z 213DEG 25KT 3219 8231
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$109
WWUS52 KFFC 122052
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
452 PM EDT Mon May 12 2025
GAC107-279-122101-
/O.EXP.KFFC.SV.W.0187.000000T0000Z-250512T2100Z/
Toombs GA-Emanuel GA-
452 PM EDT Mon May 12 2025
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TOOMBS AND SOUTH
CENTRAL EMANUEL COUNTIES WILL EXPIRE AT 500 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty
winds and heavy rain are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
&&
LAT...LON 3212 8220 3203 8229 3213 8245 3247 8227
3243 8219 3235 8225 3235 8224 3223 8221
3218 8219 3216 8218
TIME...MOT...LOC 2051Z 213DEG 25KT 3222 8229
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 2:39 PM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, May 12, 2:39 PM EDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
239 PM EDT Mon May 12 2025
...Afternoon Area Forecast Discussion...
.SHORT TERM...
(This afternoon through Tuesday)
Issued at 238 PM EDT Mon May 12 2025
Key Messages:
- Scattered thunderstorms, isolated strong to severe, are possible
today. The main threat will be damaging winds and some hail, though a
brief tornado cannot be fully ruled out.
- Rainfall will continue in the region today and Tuesday, though the
widespread flooding threat continues to decline. Training
thunderstorms in our SE counties this afternoon may pose a FF threat.
Discussion:
Current satellite imagery shows the cut-off low's
center over the LAMS region as pressure drops along the Gulf
Coast. The low will continue to slowly move to the east northeast
over the coming day and slowly bring our wet and active period to
an end. Conditions continue to destabilize over the western CWA.
Cloud coverage has underperformed model guidance and has led to
CAPE values increasing by nearly 1000 J/Kg in the last 3 hours
(over- performing). Given the destabilization and increased dry
air, continue to expect thunderstorms to develop this afternoon or
in the next few hours with a few being strong to severe. The main
hazards will be localized gusty to damaging winds (DCAPE already
near 900) and some hail (Mid level lapse rates >6.5 already and a
corridor of Large Hail Parameter >6). Flooding threat across the
area continues to diminish for all but the southeast CWA. N storm
motion and S prorogation this afternoon could mean a training rain
threat over the southeast CWA, where significant rainfall fell
yesterday. Precipitation tomorrow will mostly be in the form of
showers. The heaviest and most widespread rain showers will be
along and north of I20.
Temperatures rebound quickly through Wednesday with highs increasing
to the mid and even upper 80s. Mid level flow turns out of the NW
with slightly drier profiles. Storms could develop with organized
cold pools, with a continued threat of this through the long term as
well.
SM
&&
.LONG TERM...
(Wednesday morning through next Sunday)
Issued at 238 PM EDT Mon May 12 2025
Key Messages:
-Temps warm up into the 90s through Monday.
-Dry weather for Thursday.
-Rain chances return for start of the weekend with daily
potential for strong to severe storms through Monday.
Discussion:
For Wednesday night, lingering rain chances will encompass much of
eastern Georgia as the low pressure system currently over the area
pushes into the northeast overnight Wednesday into Thursday morning.
Models are currently showing ~1000-1500 J/kg for MUCAPE and lapse
rates ~7-8 C/km. Should the storms be able to form with the main
forcing pushing well northeastward, then we are likely to see a
general thunder type risk like outlines by SPC over north Georgia
with main threats likely to be small hail and gusty winds like the
past couple of days.
Pushing into Thursday, the low pressure system will be well to the
northeast, with momentary ridging over Georgia which will result in
our one day of dry weather expected over the area. With the mid-
level ridging and sfc high pressure funneling warm moist air into
the area, temps will quickly rise into the 90s over much of the
area. To begin the weekend, we'll see a frontal boundary begin to
dip into north Georgia and southern TN and that will be our main
emphasis for any strong to severe weather into the early parts of
next week. With the front hanging out over north Georgia, should see
most storms stick to that northern Georgia area although with it
being towards the end of the longterm, the front could meander
further south during this time frame. Daily afternoon CAPE values of
1500-2000 J/kg are currently forecasted with elevated shear values.
With the elevated shear values we will be looking out for the chance
for these storms to become more linear in nature and have more of a
damaging wind threat vs just a popcorn summer type setup. As
mentioned in previous AFDs we'll be continuing to monitor the threat
for MCS or linear QLCS type systems through Monday afternoon.
In addition to the elevated rain chances, with the high pressure to
our south, warm air will be funneled into the area resulting in
highs in the 90s which are ~8-10 degrees above normal for the area.
Hernandez
&&
.AVIATION...
(18Z TAFS)
Issued at 130 PM EDT Mon May 12 2025
VFR conditions to last for a few hours. Scattered to isolated SHRA
and TSRA move into the area through about the 19z hours through
evening. Cigs drop overnight behind precipitation clearing Tues
morning. SHRA and TSRA return tomorrow afternoon. Winds currently
S SE to become light to SW overnight.
//ATL Confidence...18Z Update...
Medium Low confidence cigs overnight.
Medium confidence precipitation coverage each day.
High all other elements.
SM
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 60 76 60 80 / 70 70 30 40
Atlanta 61 75 61 83 / 50 70 40 30
Blairsville 56 70 55 75 / 80 90 50 70
Cartersville 59 74 59 83 / 50 80 40 30
Columbus 60 79 62 87 / 20 40 10 10
Gainesville 61 73 60 79 / 70 80 40 50
Macon 60 79 61 85 / 30 50 20 20
Rome 59 76 59 83 / 50 80 40 30
Peachtree City 59 76 60 83 / 30 70 30 20
Vidalia 64 82 64 86 / 50 40 20 30
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...SM
LONG TERM....Hernandez
AVIATION...SMHazardous weather outlook, May 12, 10:46 AM EDT, 5 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1046 AM EDT Mon May 12 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131500- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1046 AM EDT Mon May 12 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... A couple of isolated strong to severe thunderstorms are possible in the region today. The primary hazards with any stronger storms should be damaging winds gusts, but a brief tornado or a burst of hail can't be ruled out. An isolated heavy rain and flooding threat will continue through today in north and central Georgia. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Scattered thunderstorms are expected Tuesday and Wednesday, mainly during the afternoon and evening. Additional thunderstorm activity is possible next weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight
In the hours before
Special weather statement, May 12, 10:35 AM EDT, 5 hours 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1035 AM EDT Mon May 12 2025
GAZ047>049-059-121500-
Morgan GA-Walton GA-Jasper GA-Newton GA-
1035 AM EDT Mon May 12 2025
...A strong thunderstorm will impact portions of southwestern Morgan,
southeastern Walton, northeastern Jasper and east central Newton
Counties through 1100 AM EDT...
At 1035 AM EDT, a strong thunderstorm was near Shady Dale, or near
Monticello, moving north at 35 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Madison, Monticello, Social Circle, Rutledge, Newborn, Mansfield,
Shady Dale, Calvin, Farrar, Hard Labor Creek State Park, and Brick
Store.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3344 8352 3343 8353 3331 8354 3331 8374
3362 8378 3369 8362 3362 8350
TIME...MOT...LOC 1435Z 181DEG 30KT 3339 8364
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 12, 10:37 AM EDT, 5 hours 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1037 AM EDT Mon May 12 2025
GAZ014-015-022-023-034-121500-
Hall GA-Dawson GA-Forsyth GA-Gwinnett GA-Lumpkin GA-
1037 AM EDT Mon May 12 2025
...A strong thunderstorm will impact portions of Forsyth, south
central Lumpkin, north central Gwinnett, southeastern Dawson and
western Hall Counties through 1100 AM EDT...
At 1037 AM EDT, a strong thunderstorm was over Lake Lanier Islands,
or near Cumming, moving north at 35 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Cumming, Dawsonville, Sugar Hill, Buford, Rest Haven, Dougherty,
Buford Dam-Lake Lanier Parks, Coal Mountain, Aqualand Park, Matt,
Silver City, Chestatee, Oscarville, Lake Lanier Islands, and War Hill
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3411 8396 3411 8417 3442 8422 3447 8407
3442 8393
TIME...MOT...LOC 1437Z 180DEG 30KT 3419 8407
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 12, 12:59 PM EDT, 3 hours 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1259 PM EDT Mon May 12 2025
GAZ042-052-121730-
Carroll GA-Heard GA-
1259 PM EDT Mon May 12 2025
...A strong thunderstorm will impact portions of southwestern Carroll
and northwestern Heard Counties through 130 PM EDT...
At 1259 PM EDT, a strong thunderstorm was near Ephesus, or 11 miles
northeast of Wedowee, moving north at 25 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Carrollton, Bowdon, Ephesus, Tyus, and Blackjack Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3359 8523 3355 8510 3331 8527 3358 8532
TIME...MOT...LOC 1659Z 199DEG 23KT 3338 8531
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 12, 3:03 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
303 PM EDT Mon May 12 2025
GAZ001-002-121930-
Walker GA-Dade GA-
303 PM EDT Mon May 12 2025
...A strong thunderstorm will impact portions of southwestern Walker
and southwestern Dade Counties through 330 PM EDT...
At 302 PM EDT, a strong thunderstorm was near Sulpher Springs, or 13
miles northwest of Summerville, moving north at 20 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Trenton, Rising Fawn, Cloudland Canyon State Park, and Cooper
Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3482 8529 3459 8538 3459 8553 3487 8559
TIME...MOT...LOC 1902Z 188DEG 15KT 3463 8550
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 12, 3:30 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
330 PM EDT Mon May 12 2025
GAZ042-052-122000-
Carroll GA-Heard GA-
330 PM EDT Mon May 12 2025
...A strong thunderstorm will impact portions of southwestern Carroll
and northwestern Heard Counties through 400 PM EDT...
At 328 PM EDT, a strong thunderstorm was near Ephesus, or 11 miles
east of Wedowee, moving north at 25 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Carrollton, Bowdon, Mount Zion, Ephesus, Roopville, Frolona, John
Tanner State Park, Tyus, Blackjack Mountain, Roosterville, and
Waresville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3365 8529 3368 8521 3359 8507 3326 8520
3322 8525 3365 8534
TIME...MOT...LOC 1928Z 191DEG 21KT 3336 8529
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 12, 4:00 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
400 PM EDT Mon May 12 2025
GAZ041-042-122030-
Haralson GA-Carroll GA-
400 PM EDT Mon May 12 2025
...A strong thunderstorm will impact portions of Haralson and western
Carroll Counties through 430 PM EDT...
At 400 PM EDT, a strong thunderstorm was near John Tanner State Park,
or near Carrollton, moving north at 30 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Carrollton, Buchanan, Bremen, Temple, Tallapoosa, Bowdon, Mount Zion,
Waco, Eubank Lake, Bowdon Junction, Abilene, Draketown, Felton, and
John Tanner State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3390 8530 3390 8522 3391 8521 3391 8505
3390 8503 3381 8504 3380 8500 3347 8510
3350 8531
TIME...MOT...LOC 2000Z 188DEG 28KT 3356 8520
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 12:14 AM EDT | Flash Flood Warning | FFC | Toombs | 6 hr |
| May 12, 6:22 AM EDT | Special Weather Statement | FFC | Floyd | 38 min |
| May 12, 8:02 AM EDT | Special Weather Statement | FFC | Whitfield | 28 min |
| May 12, 10:35 AM EDT | Special Weather Statement | FFC | Jasper | 25 min |
| May 12, 10:37 AM EDT | Special Weather Statement | FFC | Forsyth | 23 min |
| May 12, 12:59 PM EDT | Special Weather Statement | FFC | Heard | 31 min |
| May 12, 3:03 PM EDT | Special Weather Statement | FFC | Dade | 27 min |
| May 12, 3:30 PM EDT | Special Weather Statement | FFC | Carroll | 30 min |
| May 12, 4:00 PM EDT | Special Weather Statement | FFC | Carroll, Haralson | 30 min |
| May 12, 4:31 PM EDT | Special Weather Statement | FFC | Greene, Oglethorpe | 29 min |
| May 12, 4:38 PM EDT | Special Weather Statement | FFC | Paulding | 37 min |
| May 12, 5:25 PM EDT | Special Weather Statement | FFC | Wilkes | 35 min |
| May 12, 5:52 PM EDT | Special Weather Statement | FFC | Madison | 38 min |
| May 12, 6:13 PM EDT | Special Weather Statement | FFC | Wheeler | 32 min |
| May 12, 6:28 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Treutlen, Wheeler | 47 min |
| May 12, 6:32 PM EDT | Special Weather Statement | FFC | Clarke, Jackson | 28 min |
| May 12, 6:33 PM EDT | Special Weather Statement | FFC | Washington | 27 min |
| May 12, 6:40 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Clarke, Jackson, Madison | 50 min |
| May 12, 7:02 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 28 min |
| May 12, 7:10 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Jackson | 22 min |
| May 12, 7:18 PM EDT | Special Weather Statement | FFC | Warren, Wilkes | 42 min |
| May 12, 7:34 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Johnson | 56 min |
| May 12, 7:49 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Toombs | 26 min |
| May 12, 7:59 PM EDT | Special Weather Statement | FFC | Warren, Wilkes | 46 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.